# SDR AU000195

- Difficulty date: March 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Condition: Worn
- Location: Turbine Engine
- Part time: 4,691 cycles
- Component: Turbine Engine A
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ACCESSORY GEARBOX 2.5 BEARING WORN.  METAL CONTAMINATION OF OIL SYSTEM.
